Definability under duality Vol 36, No.3

Definability under duality Vol 36, No.3
Product Code: Vol 36, No.3, Definability
Availability: In Stock
Price: $10.00

Available Options


Qty:     - OR -   Add to Wish List
Add to Compare

Author: Pandelis Dodos, National Technical University of Athens, Faculty of Applied Sciences, Department of Mathematics, Zografou Campus, 157 80, Athens, Greece (
Definability under duality, pp. 781-792.
ABSTRACT. It is shown that if A is an analytic class of Banach spaces with separable dual, then the class of spaces isomorphic to a dual of a member of A is also analytic. The corresponding result for pre-duals is false.

Write a review

Your Name:

Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

MyNSM Store ©2018